Existence of weak solutions of the g-Kelvin-Voight equation


KAYA M., ÇELEBİ A. O.

MATHEMATICAL AND COMPUTER MODELLING, vol.49, pp.497-504, 2009 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 49
  • Publication Date: 2009
  • Doi Number: 10.1016/j.mcm.2008.03.005
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.497-504
  • Keywords: g-Kelvin-Voight equations, Weak solution, Feado-Galerkin method, GLOBAL WELL-POSEDNESS, NAVIER-STOKES EQUATIONS, SHALLOW-WATER, THIN DOMAINS, BOTTOM, MODELS
  • Gazi University Affiliated: Yes

Abstract

The 2D g-Navier-Stokes equations have the form